L-functions and the characteristic polynomials of random matrices

JP Keating

Research output: Chapter in Book/Report/Conference proceedingChapter in a book

Translated title of the contributionL-functions and the characteristic polynomials of random matrices
Original languageEnglish
Title of host publicationRecent Perspectives in Random Matrix Theory and Number Theory
EditorsF Mezzadri, NC Snaith
PublisherCambridge University Press
Pages251 - 278
Number of pages28
ISBN (Print)0521620589
Publication statusPublished - 2005

Bibliographical note

Other identifier: 9780521620581

Cite this